Interior Heath issued a DRUG ALERT Thursday for the Grand Forks area after two samples believed to be DOWN tested positive for the presence of BENZODIAZAPINES
- Yellow down containing benzo’s, fentanyl, caffeine, erythritol
- Purple down containing benzo’s, fentanyl, caffeine, erythritol
Everyone using drugs are reminded of the overdose prevention tips and community resources as noted below.
Reduce the risk:
- Get your drugs checked – see service information below.
- Avoid using different drugs at the same time or using drugs and alcohol together.
- Don’t use alone or ask someone to check on you.
- If you must use while alone, consider using the Lifeguard app which can connect you with 911 emergency responders if you overdose. Download at the App Store or Google Play.
- When using your substance start with a small amount, and then go slow.
- Use at an Overdose Prevention or Supervised Consumption Site, if one is near you.
- Know how to respond to an overdose - call 911, give rescue breaths and naloxone.
Know the signs of overdose and how to respond:
- Recognize the signs of an OD: slow or no breathing, gurgling or gasping, lips/fingertips turning blue, difficult to rouse (awaken), non-responsive
- Call 9-1-1 immediately
- Give naloxone (Narcan) if you have it
- Open airway and give rescue breaths
Naloxone is available at:
- Boundary Community Health Centre
- Overwaitea Pharmacy
- Extra Foods Pharmacy
Drug Checking is available at:
- Contact ANKORS to schedule FTIR testing and take-home FTS strips